Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1981, Volume 49, Issue 6

Allocation Mechanisms and the Design of Auctions<1477:AMATDO>2.0.CO;2-5
p. 1477-1499

Artur Raviv, Milton Harris

Recent advances in optimal mechanism design are used to show that a certain type of auction, similar to the "open English auction," is an optimal mechanism in a certain class of environments.

Log In To View Full Content